Volume 17, Number 4, October-December 2011
|Page(s)||1144 - 1157|
|Published online||08 November 2010|
Strong stabilization of controlled vibrating systems
Université Paul Verlaine de Metz, LMAM et INRIA Lorraine, Île du Saulcy,
57045 Metz, France. email@example.com
Revised: 16 June 2010
This paper deals with feedback stabilization of second order equations of the form
ytt + A0y + u (t) B0y (t) = 0, t ∈ [0, +∞[,
where A0 is a densely defined positive selfadjoint linear operator on a real Hilbert space H, with compact inverse and B0 is a linear map in diagonal form. It is proved here that the classical sufficient ad-condition of Jurdjevic-Quinn and Ball-Slemrod with the feedback control u = ⟨yt, B0y⟩H implies the strong stabilization. This result is derived from a general compactness theorem for semigroup with compact resolvent and solves several open problems.
Mathematics Subject Classification: 37L05 / 43A60 / 47D06 / 47H20 / 93D15
Key words: Precompactness / compact resolvent / almost periodic functions / Fourier series / mild solution / integral solution / Control Theory / Stabilization
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.